Zoloft and Progesterone

by Natalia
(Abu Dhabi)

I am a 34 year old female. I started using Zoloft 6 months ago. It has helped with concentration and short-temperedness.

The depression has subsided but I still feel lethargic in the Luteal Phase and during menses. I also have a fibroid. I would like to know if I can use progesterone during this time.

Comments for Zoloft and Progesterone

Click here to add your own comments

May 17, 2010
Zoloft and Progesterone
by: Wray

Hi Natalia. Yes you can use progesterone while on Zoloft. But you might consider coming off the Zoloft slowly. There are many natural antidepressants which have no adverse side affects, unlike the Zoloft. Please see here. It sounds as if you do need progesterone, judging by your symptoms. Fibroids are caused by excess oestrogen, which is also causing the lethargy etc. For more info on fibroids, please see here.

As you have excess oestrogen, you should read this page before you start progesterone, as oestrogen dominance can be very disconcerting. Take care, Wray

May 17, 2010
Zoloft and Progesterone
by: Natalia

Hi Wray, thank you sooo much for the detailed information. I am pleased to see that I have a choice with the natural antidepressants. I will definitely ask my doctor for guidelines.

It has been a really trying time for me but feel more hopeful with the information. Your advice and guidance for us women is really appreciated!! Bless you!!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...